I think i've been experiencing water brash. Excess saliva is being producing in my mouth, there's a sour/bitter type of taste in my mouth, and my stomach kind of has that watery feeling to it. Sometimes it produces so much that I have to spit it out. Is there anything to help relieve these symptoms? A few weeks ago, the pharmacy told me to take Emetrol, it KINDA worked for a bit, but that's all. My doctor prescribed Prilosec (once a day). Am I going to throw up? Because I have a phobia of vomiting and I get paranoid that I will. Also, I get up at night and my mouth is just filled with saliva and water. I feel like i'm going to vomit because I try to drink water and it feels like it's coming up my throat. And yes, I use extra pillows and don't eat 2-3 hours before going to sleep. I can't take it anymore. All the stress, anxiety, and paranoia is getting the best of me and is affecting my body and mind so much. Is there any help?
P.S. Is it true that becoming a vegetarian with help your acid reflux?
WHEN THIS HAPPENS TO ME AND ITS FREQUENT I EAT SOME ORGANIC BROWN RICE WHICH DILUTES IT. IT HAPPENS WHEN I EAT LOTS OF FRESH FRUIT, TOO. I CAN BARELY EAT ANYTHING WITHOUT SUFFERING LATER. IF I EAT BEFORE 6 PM AND GO TO BED AFTER 10PM IT HAPPENS LESS.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.